# SDR 99ZZZX3790

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 410100712
- Condition: Damaged
- Location: Compressor
- Part time: 2,395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY DAMAGE TO LAB SEAL FAILURE.  REPALCED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES:  4270.
